# SDR REXA2016072801457

- Difficulty date: July 28, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME AT FS 319.00 BETWEEN STR 26L AND STR 26R.  REPAIRED FS 319.00 IAW REO:670-53-21-799 AND SRM 51-25-00-001-001-A01.
